View Full Version : clonidine and alpha agonist


hollywood
08-09-12, 04:14 PM
Well I took clonidines brother or sister tenex earlier today . Man it really has a profound effect on attention. It does feel a bit strange though but I do feel pretty remote and I'm not hyper at all ....I didn't need alot of the stuff to work either. All I had to take was .25 mg of a one mg tablet. I was thinking of adding a ssri at night with this to stop my social shyness but I'm not sure if you can take prozac with this stuff.

dannn
08-10-12, 11:01 AM
Yeah, you could try that, especially if you get jittery on SSRI's as I do. Since clonidine/guanfacine work on norepinephrine, you will have sort of SNRI. However since both tenex and SSRI can cause drowsiness, that could be the problem. If you go ahead with it, please post your experience.

hollywood
08-10-12, 11:39 AM
Well lets put it this way , I can finally tell the difference and the similarity of the NE effect while taking a snri with stimulant and then taking tenex with stimulant. They both have an effect on NE . I think what happens is although your slightly sedated your a bit more calm and your working memory is actually a little improved with both and snri and with tenex as well. I am not totally certain what to think of either. I would almost prefer the snri upfront but I think over time tenex would be better in the overall long run. Its difficult to really encapsulate and understand in different settings. I mainly need help in task completion . Since I was taking wellbutrin and stopped I noticed the drop in drive is honestly not good. That can improve over time or it may remain at baseline since wellbutrin helps social skills in adhd . I'm really up in the air about it since wellbutrin at times is not good for memory and so on. I think I need to stop wellbutrin for more time to fully understand the concept and results. Also , I realize as well that if I get better results with daytrana it may mean that I don't need wellbutrin at all since it could be all stimulant related. I may just not be getting enough at key times which would change alot.